# SDR USAA2012100400007

- Difficulty date: August 31, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C263101
- Part serial: 868
- Condition: Corroded
- Location: Lt Wing
- Part time: 33,656 hours, 22,603 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - PITTING CORROSION ON LEFT INBOARD FLAP AT LEADING EDGE AND OUTBOUND END OF CARRIAGE TORQUE SHAFT.  REPLACED LEFT INBOARD FLAP IAW JOB CARD 03C30727030.
